MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 481012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for this lot did not show any no flow issue.Retained samples were also subjected to flow test and the device flows normally.
 
Event or Problem Description
Smartez pump se0200-100, lot # s8c58) containing zosyn 4.5 grams in 0.9% sodium chloride 100 mls would not infuse.Patient's line flushing normally and line connected tightly.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8272151
Report Number3012429465-2019-00039
Device Sequence Number167813
Product Code MEB
UDI-Device Identifier28859299101013
UDI-Public(01)28859299101013(10)S8C58(17)210228(11)180328(241)SE0200-100
Combination Product (Y/N)N
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number481012
Device Lot NumberS8C58
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1